Arm sore after tetanus shot?

I had to get a tetanus shot around 36 hours ago due to a bad cut on my finger. My arm was almost not sore yesterday but today it's quite sore with the achiness going down my arm from the injection site adjectives teh way down to my fingers. Is this normal?
Answers:
yup it is
Yes, it is normal. Your physician or nurse should have provided you next to aftercare papers instructing you on how to handle such discomfort.

I would recommend a hot compress and a few aspirins. However, if you begin to run a hallucination, go to your physician or local emergency center ASAP!
NO, you're going to die.
its majority, just remember that most shots are given in the muscle, it should subside inside a couple of days.

CNA II
It's quite usual, as the tetanus vaccine can irritate the surrounding muscles quite a bit. Another possibility is that the doctor or nurse giving you the jab could've hit a brashness, which isn't an uncommon occurence when injecting into the arm.
Try and apply a cold pack on the site of injection to help luxury the soreness. This should pass in another couple of days. If it still persist, go back to the clinic where on earth you received the injection, and seek medical attention.
Take care.
yes its perfectly fine...when i had to budge get my TB shot, a day after my arm started to hurt...but after a couple days later, the pain go away..so u are just fine
Yes, it will go away.
Sometime this happens, you progress to the doctor,he will relieve you.
VERY NORMAL I had one also. I cant seem to turn without getting one every 5 to 7 years. I'm accident prone. I stepped on RUSTY NAIL. You can work out the stiffness.
Yes. It's average
Yeah, I be for a couple of days.
Call and ask the doctor's department. They should know.
most tetanus shots are toxoids near an slightly oil base. the headache shoul subside with in 2 days. but if u develop restlessness and increase in swelling than u ve injecton abscess and u should show to a doctor Source(s): i ma doc
ur arm typically gets very sore after a tetanus shot, if ur worried ask ur doctor.
IT IS ALWAYS MORE SORE THE SECOND DAY. I'M NOT SURE IF THAT IS NORMAL, BUT I BELIEVE YOU ARE SUPPOSED TO KEEP USEING THAT ARM LIKE NORMAL TO PREVENT YOUR ARM FROM STIFFINING UP!
yes that is commonplace
Tetanus shots can make your arm sore for a couple of days. It's normal.
yeah, its normal...i have to get a tetanus shot a few months back and be terribly sore for about 1.5 weeks...them buggers hurt!!
hurts like an s o b doesn't it? yep your common.fortunately you wont need another for a long time!


Related Questions:
  • Question for CNA's/Nurse Aides, from a brand new one...?
  • What are your thoughts on the NHS?
  • I quit smoking pot 3 weeks ago.What is the best process to verbs out my system for a contemporary opportunity.I enjoy quit for correct.
  • Advice on staying awake?
  • Is common healthcare contained by the U.S. a appropriate article?
  • Is this hypglocemia? or what other heatlh issue?


  • Copyright 2010 All rights reserved. HealthCareAsk.com